Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 29, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 14, 2010, 2:42 AM CDT for 7 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2010, 2:42 AM CDT (07:42 UTC)
- Expired
- Jun 14, 2010, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MO, Chariton County, MO, Howard County, MO, Lafayette County, MO, Macon County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 149 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.7 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1787 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
799
WGUS53 KEAX 140742
FFWEAX
MOC033-041-089-107-121-175-195-141400-
/O.NEW.KEAX.FF.W.0029.100614T0742Z-100614T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
242 AM CDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
EASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
NORTHEASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
NORTHERN HOWARD COUNTY IN CENTRAL MISSOURI...
RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
SALINE COUNTY IN CENTRAL MISSOURI...
SOUTHERN MACON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 900 AM CDT
* AT 240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH TORRENTIAL RAINFALL RAPIDLY
INCREASING IN NUMBER ACROSS THE AREA. AREAS FROM MARSHALL TO
MACON...SOUTH TOWARD MOBERLY AND SALISBURY RECEIVED UP TO TWO
INCHES OF RAINFALL ON SUNDAY...AND AN ADDITIONAL TWO INCHES OF
RAIN IS EXPECTED THROUGH 6 AM WITH LOCALLY HIGHER AMOUNTS
POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CARROLLTON...GLASGOW...HUNTSVILLE...MACON...MARSHALL...MOBERLY...
SALISBURY...SLATER...ARMSTRONG...BEVIER...BLACKBURN...BOSWORTH...
BRUNSWICK...CAIRO...CALLAO...CLARK...HIGBEE...KEYTESVILLE AND MALTA
BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3925 9232 3925 9243 3922 9245 3896 9353
3950 9349 3970 9296 3970 9286 3974 9286
3996 9230
$$
BOOKBINDER1 follow-up statement
898
WGUS73 KEAX 141404
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
904 AM CDT MON JUN 14 2010
MOC033-041-089-107-121-175-195-141419-
/O.EXP.KEAX.FF.W.0029.000000T0000Z-100614T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAFAYETTE MO-HOWARD MO-SALINE MO-RANDOLPH MO-CARROLL MO-CHARITON MO-
MACON MO-
904 AM CDT MON JUN 14 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN MACON...
CHARITON...EASTERN CARROLL...RANDOLPH...SALINE...NORTHERN HOWARD AND
EXTREME NORTHEASTERN LAFAYETTE COUNTIES HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3925 9232 3925 9243 3922 9245 3896 9353
3950 9349 3970 9296 3970 9286 3974 9286
3996 9230
$$
DBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 12:20 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 14, 12:20 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 AM CDT MON JUN 14 2010
...UPDATED AVIATION...
.DISCUSSION...
MAIN FOCUS FOR NEAR TERM FORECAST ADJUSTMENTS IS FOCUSED ON THE
THUNDERSTORM ACTIVITY ACROSS KANSAS AND WHEN AND WHERE IT WILL MOVE
EAST INTO OUR FORECAST AREA.
ACTIVITY MOVING NORTHEAST FROM FROM NORTH CENTRAL KANSAS IS TIMED TO
MOVE INTO EXTREME NORTHEAST KANSAS AND FAR NORTHWEST MISSOURI
SHORTLY. HOWEVER...LATEST RADAR TRENDS INDICATE THAT THESE STORMS
ARE HAVING A DIFFICULT TIME MAINTAINING THEIR INTENSITY. 00Z UPPER
AIR SOUNDINGS FROM TOPEKA AND OMAHA POINT TO A LACK OF INSTABILITY
ALOFT ACROSS NORTHEASTERN KANSAS AND NORTHWEST MISSOURI...WITH LAPSE
RATES IN TOPEKA BEING ONLY MARGINALLY UNSTABLE...WHILE OMAHA IS
CAPPED OFF. THOUGHTS ARE THAT THE ACTIVITY FROM NORTH CENTRAL KANSAS
MIGHT STILL BE ABLE TO MAKE IT INTO NORTHWEST MISSOURI...BUT THAT
SOME LOCALLY HEAVY RAIN IS ALL THAT IS EXPECTED BEFORE MIDNIGHT.
HOWEVER...FARTHER SOUTH ACROSS CENTRAL AND SOUTH CENTRAL
KANSAS...THUNDERSTORM ACTIVITY THAT STARTED IN WESTERN KANSAS HAS
BEGUN TO CONGEAL INTO A COMPLEX...WHICH WILL LIKELY MOVE INTO OUR
PORTIONS OF EASTERN KANSAS AND MISSOURI LATER TONIGHT AS YET ANOTHER
LINE OF MARGINALLY SEVERE THUNDERSTORMS WITH HEAVY RAIN. THESE STORMS
ARE MOVING MORE NORTH THAN EAST CURRENTLY...FOLLOWING THE MOISTURE
AND SURFACE BOUNDARY DRAPED ACROSS KANSAS. DEEP LAYER WINDS ACROSS
KANSAS ARE FROM JUST ABOUT DUE SOUTH...AND IT IS EXPECTED THAT THE
COMPLEX WILL ONLY START TURNING MORE EASTERLY LATE TONIGHT AS THE
SYSTEMS COLD POOL STARTS AFFECTING THE STORMS MOTION...AND A
SHORTWAVE IN THE SOUTHWEST FLOW BEGINS TO VEER THE LOW LEVEL JET. AS
A RESULT...TIME THIS SYSTEM INTO EXTREME EASTERN KANSAS/MISSOURI IS
DIFFICULT...BUT CURRENTLY EXPECTED IN THE AFTER MIDNIGHT HOURS. DEEP
LAYER SHEAR MAY BE SUFFICIENT TO ALLOW FOR DAMAGING WINDS AND LARGE
HAIL ALONG THE LEADING EDGE OF THE COMPLEX AS IT MOVES IN LATE
TONIGHT...BUT PRIMARY THREAT IS STILL THOUGHT TO BE FROM THE MASSIVE
AMOUNTS OF RAIN THESE STORMS WILL PUT DOWN WHICH MAY LEAD TO MORE
FLOODING.
FOR THE BEFORE MIDNIGHT HOURS...MOVED THE FOCUS FOR MORE
THUNDERSTORMS IN OUR FORECAST AREA TO FAR NORTHEAST KANSAS AND
NORTHWEST MISSOURI...AND TRIMMED QPF. LEFT WIDESPREAD CATEGORICAL
POPS GOING FOR THE AFTER MIDNIGHT TIME FRAME...BUT EXPANDED THE
HIGHER QPF A LITTLE FARTHER NORTH...BUT THIS PERIOD OF THE FORECAST
IS LOW CONFIDENCE AS ANY CONVECTIVE COMPLEX QUITE OFTEN DEVELOP A
MIND OF THERE OWN.
CUTTER
&&
.DISCUSSION...
/435 PM CDT SUN JUN 13 2010/
OPERATIONAL MODELS HANDLING LARGE SCALE FEATURES OVERALL...HOWEVER
GIVEN THE MESOSCALE WILL DRIVE THE EVOLUTION OF CONVECTION...
NO CLEAR GUIDANCE BEING OFFERED. HRRR AND HWT MESOSCALE MODELS
BRING SEVERAL ROUNDS OF CONVECTION...HOWEVER EVEN THESE MODELS
ARE SHOWING SOME INCONSISTENCY. BASED ON CURRENT SATELLITE AND
RADAR TRENDS...FEEL SOUTHERN TIER OF COUNTIES HAVE BEST CHANCE
OF SEEING STORMS ALONG AXIS OF HIGH THETAE MARGINAL BULK SHEAR
VALUES. LOOKING TOWARD EVENING AND OVERNIGHT...SYNOPTIC FRONT
WILL SERVE AS FOCUS FOR EVENTUAL MESOSCALE COMPLEX EVOLUTION.
SCATTERED STORMS ALREADY DEVELOPING ALONG FRONT AND DRYLINE ACROSS
WESTERN KANSAS...AND LIKELY WILL BE SUSTAINED MAINLY BY DIURNAL
HEATING THE REST OF THIS AFTERNOON. LATER THIS EVENING...APPROACHING
SHORTWAVE AND LLJ WILL ENHANCE CONVERGENCE DEEPER IN THE WARM SECTOR
ALONG SYNOPTIC AND MESO BOUNDARIES ACROSS SOUTH CENTRAL KANSAS AND
LEAD TO THE DEVELOPMENT OF A MCS. DEEP MOISTURE INFLUX AHEAD AND OVER
THE BOUNDARY...WITH PWATS OF 1.80-1.95 DEPICTED ACROSS CFWA AT 12 UTC
THIS MORNING...WITH PROJECTED INCREASES TO 2.0 TO 2.5 POSSIBLE BY 12
UTC MONDAY. THUS ANY COMPLEX THAT MOVES INTO THE AREA WILL BE
PROLIFIC RAINFALL PRODUCER...THUS HAVE BOOSTED QPF FOR THE AREA MOST
LIKELY TO BE IMPACTED BY MCS...GENERALLY ALONG AND SOUTH OF
INTERSTATE 70.
PASSAGE OF THE MCS THROUGH MAINLY SOUTHERN PORTIONS OF CWA EXPECTED
BY MID-MORNING...WHICH SHOULD HELP STABILIZE ENVIRONMENT DURING
THE BULK OF THE DAYLIGHT HOURS ON MONDAY. EVEN STILL...GIVEN RESIDENT
INSTABILITY THAT WILL REMAIN...CANNOT DISCOUNT ADDITIONAL DIURNALLY
DRIVEN CONVECTION FROM REFORMING ALONG REMNANTS OF SYNOPTIC
BOUNDARY AND MESOSCALE BOUNDARIES THAT WILL LINGER...THUS
BROADBRUSHED CHANCE POPS ACROSS THE ENTIRE CWA...WEIGHTING HIGHER
POPS ACROSS SOUTHERN TIER DURING THE MORNING.
FOR MONDAY NIGHT AND TUESDAY...APPROACHING UPPER LEVEL TROUGH
WILL INCREASE LARGE SCALE LIFT ACROSS CFWA. ISENTROPIC FORCING
NOT OVERLY IMPRESSIVE...WITH BETTER LIFT ORIENTED ALONG SOUTHERN
TIER OF COUNTIES. THUS...KEPT POPS IN CHANCE CATEGORY FOR
THE OVERNIGHT PERIOD...WEIGHTING GREATER POPS TOWARD SOUTHERN
TIER. ON TUESDAY...PASSAGE OF UPPER TROUGH...COUPLED DURING
PERIOD OF PRIME SURFACE HEATING...LIKELY WILL LEAD TO MAINLY
CONVECTIVE SHOWERS...SO CONTINUED CHANCE OF CHANCE POPS THROUGH
THE DAY. BY TUESDAY NIGHT...FEEL THREAT OF RAIN WILL FINALLY
RELEASE GRIP ON CFWA FOR A LITTLE WHILE...KEEPING TOKEN SLIGHT
CHANCE POPS ACROSS EASTERN CFWA.
AS FAR AS TEMPERATURES...PREVIOUS FORECAST CYCLE TEMPERATURES
LOOKED REASONABLE...SO ONLY TWEAKED SLIGHTLY.
24
WEDNESDAY - SATURDAY:
CONFIDENCE IN THE EXTENDED PORTION OF THE FORECAST EVEN LOWER THAN
IN THE NEAR TERM. BUT PATTERN REMAINS SIMILAR WITH SOUTHWESTERN
TROUGH...SOUTHWESTERLY FLOW ALOFT OVER THE CENTRAL CONUS AND RIDGING
OVER THE GENERALLY OVER MISSISSIPPI VALLEY. THIS WILL CONTINUE TO
SUPPORT PERIODS OF STORMS. TIMING OUT THIS FAR IS TOO DIFFICULT BUT
INCLUDED LOW END CHANCE POPS...AROUND 25-30% FOR AREAS THAT SEEM
MOST LIKELY TO SEE ANY STORMS. TEMPERATURES WILL CONTINUE TO BE A
PROBLEM DUE TO CONVECTION AND CONVECTIVE REMNANTS BUT THE PATTERN
SUPPORTS HIGHS IN THE MID TO UPPER 80S ACROSS THE NORTH AND UPPER
80S TO LOWER 90S SOUTH.
CDB
&&
.AVIATION...
INTENSE SQUALL LINE WILL BE MOVING THROUGH TERMINAL CORRIDOR AT THE
06Z ISSUANCE TIME...WITH FREQUENT LIGHTNING...GUSTY WINDS...AND
HEAVY RAINFALL. TRAILING STRATIFORM REGION AND ISOLD EMBEDDED CG/S
WILL CONTINUE FOR SEVERAL HOURS PAST 06Z. LARGER UNCERTAINTY TOWARDS
AND BEYOND SUNRISE...AS MODELS AND SOME UPSTREAM OBSERVATIONS
SUGGEST A PERIOD OF MVFR CONDITIONS DEVELOPING THROUGH THE MID/LATE
MORNING HOURS. FEEL DRIER AIRMASS WILL FILTER SOUTH DURING THE
DAY...AND ANY ADDITIONAL PRECIPITATION WILL STAY SOUTH OF THE
TERMINALS ON MONDAY AFTERNOON/EVENING.
21
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ025-057-060-
102>105.
&&Hazardous weather outlook, Jun 13, 7:04 PM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 704 PM CDT SUN JUN 13 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 704 PM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS MAY DEVELOP OUT OF THE ACTIVITY OCCURRING ACROSS CENTRAL KANSAS THIS EVENING...AND MOVE INTO EASTERN KANSAS AND THE NORTHERN HALF OF MISSOURI TONIGHT. THERE IS A SLIGHT CHANCE OF DAMAGING WINDS AND LARGE HAIL MAY BE POSSIBLE ALONG THE LEADING EDGE OF THIS THUNDERSTORM COMPLEX. HOWEVER...THE GREATEST THREAT WILL BE FROM EXCESSIVE RAINFALL...WHERE SEVERAL INCHES OF ACCUMULATION COULD LEAD TO ADDITIONAL FLOODING ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING THROUGH A LARGE PORTION OF THE OUTLOOK AREA. THE THREAT FOR SEVERE WEATHER BY SUNRISE MONDAY IS LOW...HOWEVER HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH THE ENTIRE MORNING. THE THREAT FOR FLASH FLOODING AND WORSENING RIVER FLOODING WILL BE SIGNIFICANT ACROSS MUCH OF THE AREA. A FEW LINGERING THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON THROUGH TUESDAY MORNING...GENERALLY LIMITED TO CENTRAL MISSOURI. BY THIS TIME...THE THREAT FOR ANY SEVERE WEATHER OR EXCESSIVE RAINFALL WILL HAVE LIKELY SHIFTED SOUTH OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING. HOWEVER...HEAVY RAINFALL ACCUMULATIONS AS WELL AS FLOODING REPORTS WOULD BE APPRECIATED THROUGH MONDAY. CUTTER
In the hours before
Local storm report, Jun 14, 1:02 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
102 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM FLOOD 4 E LINWOOD 39.00N 94.96W
06/14/2010 LEAVENWORTH KS EMERGENCY MNGR
4 INCHES OF WATER OVER 174TH AND HEMPHILL
&&
NRRLocal storm report, Jun 14, 1:15 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD 6 E OLATHE 38.89N 94.70W
06/14/2010 JOHNSON KS AMATEUR RADIO
2 FEET OF WATER OVER THE ROAD
&&
NRRLocal storm report, Jun 14, 1:19 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLOOD 5 NE GRANDVIEW 38.93N 94.46W
06/14/2010 JACKSON MO BROADCAST MEDIA
WATER OVER THE ROAD AT 107TH AND BLUE RIDGE
&&
NRRSpecial weather statement, Jun 14, 1:54 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT MON JUN 14 2010
MOZ054-140730-
HENRY MO-
154 AM CDT MON JUN 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENRY COUNTY UNTIL 230
AM CDT...
AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF MONTROSE...OR 13 MILES WEST OF
CLINTON...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CLINTON...CALHOUN AND HARTWELL.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3837 9408 3856 9380 3856 9367 3842 9354
3829 9406
TIME...MOT...LOC 0655Z 230DEG 37KT 3837 9397
BOOKBINDERLocal storm report, Jun 14, 1:55 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
155 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM FLOOD 3 SW MACON 39.71N 92.51W
06/14/2010 MACON MO EMERGENCY MNGR
SIX INCHES OF WATER OVER A BRIDGE ON HIGHWAY C...ONE MILE
NORTH OF HIGHWAY T. WATER IS FROM A STREAM THAT EMPTIES
INTO THOMAS HILL RESERVOIR.
&&
ADOLPHSONLocal storm report, Jun 14, 2:17 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
217 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD 1 W LAKE LOTAWANA 38.93N 94.28W
06/14/2010 JACKSON MO NWS EMPLOYEE
PARTS OF HIGHWAY 7 APPEARED WASHED OUT
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:40 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 31 hr |
| Jun 13, 10:40 PM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte | 5 hr |
| Jun 13, 11:44 PM CDT | Flash Flood Warning | EAX | Jackson | 6 hr |
| Jun 13, 11:47 PM CDT | River Flood Warning | EAX | Jackson | 4 hr |
| Jun 14, 12:20 AM CDT | River Flood Warning | EAX | Jackson | 8 hr |
| Jun 14, 12:34 AM CDT | Special Weather Statement | EAX | Buchanan, Platte | 26 min |
| Jun 14, 12:59 AM CDT | Special Weather Statement | EAX | Clay, Clinton, DeKalb, Platte | 46 min |
| Jun 14, 1:20 AM CDT | River Flood Warning | EAX | Jackson | 7 hr |
| Jun 14, 1:30 AM CDT | Flash Flood Warning | EAX | Cass, Jackson | 5 hr |
| Jun 14, 1:32 AM CDT | River Flood Warning | EAX | Jackson | 14 hr |
| Jun 14, 1:32 AM CDT | River Flood Warning | EAX | Jackson | 11 hr |
| Jun 14, 1:54 AM CDT | Special Weather Statement | EAX | Henry | 36 min |
| Jun 14, 1:55 AM CDT | River Flood Warning | EAX | Jackson | 6 hr |
| Jun 14, 1:55 AM CDT | River Flood Warning | EAX | Jackson | 23 hr |
| Jun 14, 2:02 AM CDT | River Flood Warning | EAX | Jackson | 6 hr |
| Jun 14, 3:23 AM CDT | River Flood Warning | EAX | Jackson | 23 hr |
| Jun 14, 5:52 AM CDT | Flash Flood Warning | EAX | Cass, Jackson | 4 hr |
| Jun 14, 7:44 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 19 hr |
| Jun 14, 8:59 AM CDT | River Flood Warning | EAX | Jackson | 3 hr |
| Jun 14, 8:59 AM CDT | River Flood Warning | EAX | Jackson | 7 hr |
| Jun 14, 8:59 AM CDT | River Flood Warning | EAX | Jackson | 7 hr |
| Jun 14, 11:06 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 3 days |
| Jun 14, 11:06 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Jun 14, 11:06 AM CDT | River Flood Warning | EAX | Bates | 34 hr |
| Jun 14, 3:51 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Henry, Johnson | 24 hr |
| Jun 14, 6:30 PM CDT | Special Weather Statement | EAX | Atchison | 45 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.